# SDR SWIA202157133

- Difficulty date: February 4, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bolt
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING MULTI-FUNCTIONAL SPOILER INBOARD / OUTBOARD ACTUATORS LOWER ATTACH HARDWARE IS CORRODED   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED RH WING MULTI-FUNCTIONAL SPOILER INBOARD/ OUTBOARD ACTUATOR'S LOWER ATTACH HARDWARE IAW CRJ 200 AMM 27-62-01-000/400-801.OPS CHECK THE RH MULTI-FUNCTION SPOILER IB/OB ACTUATOR IAW CRJ 200 AMM 27-64-00-710-801. SEE CONTINUATION CARD FOR WORK COMPLETED.
